# SDR P97R2015FA0000500

- Difficulty date: October 22, 2015
- Submitted: October 22, 2015
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: 1415336
- Condition: Abnormal
- Location: Propeller Govern
- Component: Governor, Woodward, WGC8210263
- Component part number: 89741016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP GOVERNOR WAS SENT IN TO COMPLY WITH SB 83344-61-002 FOR REPLACEMENT OF BEARING.  UNIT WAS O/H IN MARCH 31, 2015 AND THE CUSTOMER REPORTED ZERO HOURS SINCE O/H.  THE PLUNGER, PN 3534-046 AND THE BEARING/RACE, PN 1415-336 HAD A BLACK/BLUE DISCOLORATION THAT APPEARED TO BE FROM HEAT. THE BEARING PN 1415-336 WAS ABNORMALLY FORMED AND THE BALLS WITHIN THE RETAINER NOT FULLY INTACT.
